# SDR ASAA2017121022840

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,946 hours, 6,186 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG # 24 BLADE PLATFORM AFT LUG DAMAGE MARKS. GROUNDED - YES. EXAMINED PLATFORM IAW B-737- 900 AMM 72-21-02-210-006-F00 FOUND OUT OF LIMITS. REMOVED AND REPLACED 24 PLATFORMS ON #2 ENG IAW ASA MTX TASK CARD 78472002.
